Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cramps in abdomen. Getting vaccines fro Hep B, cholera. Taking doxycycline. Suggest?

Hi, I ve been getting lots of vaccines lately to name a few - hepatitis b , rabies , cholera , Japanese Ens. I m also, taking doxycycline 100mg a day (so far for only 3days) - all this because I m travelling to India soon. However, my period is late by 3 days - I took a pregnancy test which was negative but I m wondering if all this medication I have been taking is causing it to be delayed? Is that possible.. also, I never felt the normal cramping before my period was due like I usually do and my lower back is starting to feel like its compressed or something?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
There is no relation to delayed periods and your vaccination.
Pain in the lower back may be musculoskeletal pain.
As your pregnancy test is negative,please take skeletal muscle relaxant tablet along with antispasmodic Dicyclomine.
If you have any doubt,repeat the pregnancy test after 2 weeks by simple strip test.
Wish you good health
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor